MAUDE Adverse Event Report: CHURCH & DWIGHT CO. TROJAN ULTRA THIN SPERMICIDAL CONDOMS

CHURCH & DWIGHT CO. TROJAN ULTRA THIN SPERMICIDAL CONDOMS
Model Number 00022600927426
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Genital Bleeding (4507)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
A consumer from the united states reported via an online review on (b)(6) 2026 that, following use of trojan ultra-thin spermicidal condoms (12 count), they experienced urethral inflammation and genital bleeding.No further information was provided to permit medical assessment or verification of the reported event.The reporter reported using trojan ultra-thin condoms.As reported by the consumer, following use of the condom, the consumer experienced urethral irritation/inflammation, bleeding from the genital area, severe pain, multiple hospital visits, and multiple catheterizations.The consumer attributed the event to the spermicide contained in the product and stated they do not have a latex allergy.No additional information, medical records, physician diagnosis, treatment details, or product lot information were available to verify the reported event or treatment.However, due to the reported need for medical intervention, including multiple catheterizations and hospital visits, the event was assessed as a serious injury and reported in an abundance of caution.

Brand Name
TROJAN ULTRA THIN SPERMICIDAL CONDOMS
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO.
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
tracy dunn
469 north harrison street
princeton, NJ 
MDR Report Key25867975
Report Number2280705-2026-00008
Device Sequence Number9846359
Product Code HIS
UDI-Device Identifier00022600927426
UDI-Public00022600927426
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00022600927426
Device Catalogue NumberNOT AVAIL.
Device Lot NumberNOT AVAIL.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2026
Initial Report FDA Received Date07/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown